# SDR IPXA2023020990838

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: B5327074200
- Part serial: NA
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C*MAJOR REPAIR* MDC PANEL 231RG IS BROKENFABBED IAW SREO A300-5320-40552-B
